# SDR SWAA2022072521682

- Difficulty date: June 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CANOE 642BB HAS INNER LINER DISBONDED AT FWD RT SIDE. 8-55 / [01] PREPARED FOR REPAIR AT FLAP CANOE 642BB IAW B737 SRM 51-70-06-2R-7;[02] VERIFIED STEP 1. OK TO REPAIR FLAP CANOE 642BB.;[03] REPAIRED FLAP FAIRING 644BB PER SRM 51-70-06-2R-7. MATERIAL USED P.O. 1690462 AND P.O.1760049.;[04] REPAIRED FLAP FAIRING 642BB PER SRM 51-70-06-2R-7. MATERIAL USED P.O. 1690462 AND P.O.1760049.;[05] VERIFIED STEP 4...
